advertisement
Question
Posted by: NJ | 2004/11/09

palpitations

for the last month i've been using canderel in my coffee during the day 5 - 7 cups. for the past two nights, i've been experiencing heart palpitations / heart-beat feeling irregular. whilst i'm having a particularly stressfull time at work at the moment, could this be a side-effect of the canderel?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

NJ, it is more likely to be due to the coffee or the stress than the Canderel™. The best would be to see your doctor for an ECG or even better a 24-hour ECG and get to the bottom of it. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement